Electron. J. Diff. Eqns., Vol. 2005(2005), No. 96, pp. 1-8.

Singular integrals of the time-harmonic relativistic Dirac equation on a piecewise Liapunov surface

Baruch Schneider

We give a short proof of a formula of Poincare-Bertrand in the setting of time-harmonic solutions of the relativistic Dirac equation on a piecewise Liapunov surface, as well as for some versions of quaternionic analysis.

Submitted May 26, 2005. Published September 4, 2005.
Math Subject Classifications: 81Q05, 30E20, 35Q40.
Key Words: Relativistic Dirac equation; Cauchy-type integral; quaternionic analysis.

Show me the PDF file (209K), TEX file, and other files for this article.

Baruch Schneider
Department of Mathematics
Izmir University of Economics
35330 Izmir, Turkey
email: baruch.schneider@ieu.edu.tr

Return to the EJDE web page